# SDR UPS08M53761

- Difficulty date: October 3, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 51,111 hours, 8,270 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C REF D-374482: AFT BULK CARGO DOOR, DOOR SKIN DENT (DEFERRAL TRANSFER ITEM).  EXISTING REPAIR DOUBLER REMOVED PER SRM 51-31-01VIIR40.  DISCREPANT LWR SKIN TRIM-OUT PER EN1386-08 & REPROTECTED PER SRM 51-21-01VII R40.  HFEC INSP C/O PER DAC NDTSPM REV13 06-10-01.001 ON TRIM-OUT AREA, NO CRACK EVIDENT.  NEW SKIN, REPAIR DOUBLER & INTERNAL DOUBLER FAB.  FAB SKIN & DOUBLERS INSTALLED PER EN1386-08.
